•  
  •  
 

Editors

Mitsuyasu HASHIMOTO (Invariant Theory), Masao HIROKAWA (Mathematical Physics),
Tomoyuki KAKEHI (Integral Geometry), Kazuyoshi KIYOHARA (Riemannian Geometry),
Kazuhisa SHIMAKAWA (Algebraic Topology), Masaharu TANIGUCHI (Partial Differential Equation),
Hiro-Fumi YAMADA (Representation Theory), Yuji YOSHINO (Commutative Algebra)

Mathematical Journal of Okayama University (ISSN 0030-1566) was founded in 1952 by Mikao MORIYA, Takeshi INAGAKI, Masaru OSIMA and Tominosuke OTSUKI, and publishes original papers on pure and applied mathematics. Currently, each volume in principle appears annually and contains about 200 pages. All articles are peer reviewed by experts. Any communications relating to this publication should be addressed by email to : journal@math.okayama-u.ac.jp or by post to : Editorial Office of Mathematical Journal of Okayama University, Department of Mathematics, Faculty of Science, Okayama University, Okayama 700-8530, Japan. Instructions to contributors are on the inside page of back cover and can be found in Journal Information site
http://www.math.okayama-u.ac.jp/mjou/index.html

Special Issue: Hisao Tominaga, Takasi Nagahara "Galois theory of simple rings",Okayama Mathematical Lectures 1970 [Corrected Reproduction, May 2012].

Current Issue: Volume 57, Issue 1

PDF

SUPPLEMENTED MORPHISMS
Arda Kör , Truong Cong Quynh , Serap Şahinkaya , Muhammet Tamer Koşan

PDF

AN EXPLICIT EFFECT OF NON-SYMMETRY OF RANDOM WALKS ON THE TRIANGULAR LATTICE
Satoshi Ishiwata , Hiroshi Kawabi , Tsubasa Teruya

PDF

ON ∅-RECURRENT CONTACT METRIC MANIFOLDS
Esmaeil Peyghan , Hassan Nasrabadi , Akbar Tayebi

PDF

ZERO MEAN CURVATURE SURFACES IN LORENTZ-MINKOWSKI 3-SPACE AND 2-DIMENSIONAL FLUID MECHANICS
Shoichi Fujimori , Young Wook Kim , Sung-Eun Koh , Wayne Rossman , Heayong Shin , Masaaki Umehara , Kotaro Yamada , Seong-Deog Yang